Discussions that mention seroquel

Schizophrenia board


Hi everyone.

I have been diagnosed with schzioaffective disorder since 2003. I have had many hospitalizations in the past.

I just recently was released from the hospital after a one months stay. The problem is my meds aren't working and I have really bad symptoms cropping up. I also suffer from extreme anxiety disorder as well. Upon discharge I was placed on Seroquel, Buspar and Celexa. None of the medications are working, I'm extremely nervous, have racing thoughts, and nightmares.

My mother recently died (who was my main support) and my father is terminally ill. My siblings don't understand what I am going through and I have no one to talk to about my feelings.

I just feel so empty and lost inside. I don't have a doctor's appointment for two weeks. I definitely don't want to go back to the hospital again but I feel like i'm on a downward spiral.

Any advice would be appreciated.

Thank you.
Hi Scooby, I'm sorry to hear about your troubles.

Both my children have SZ, my son has had a full blown psychosis and was in hospital for 4 months. All the drugs they tried on him had horrendous side effects and he is no longer taking any, so I'm sure you can imagine what sort of a state he is in. He also has severe anxiety, it's so bad that he won't risk going out sometimes because as soon as someone looks at him he looses it and has to run home. Sadly, he is living in a different country than I do, which makes it very hard for me to support him :(

My daughter hears voices and is on Seroquel. it does seem to be helping, but her dose has been upped again this week as the voices got worse. She has been signed off sick for 3 months because of this.

How long have you been on your medications? I am sure you know they do take quite a while to work and it is rather a hit and miss process to get the dosage right. If you are really worried and suffering I would call your doc and ask if you can see him sooner.

I can imagine how bad you are feeling, but you are not alone. Hopefully they can get your meds right and you can return to some semblance of a normal life:)